MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA CARBOFLO EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA CARBOFLO EPTFE VASCULAR GRAFT
Model Number F7007TWS
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No hospital/medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during a demonstration for removal of beading on a surgical graft, the graft tore.There was no patient involvement.
 
Additional Manufacturer Narrative
Manufacturing review: the lot number has been provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.Investigation summary: the device was returned for evaluation.The returned graft was received in three separate segments.Two of the three segments were noted to have tears along the beading track.Therefore, the investigation can be confirmed for the alleged torn material.The definitive root cause could not be determined based upon available information.It is unknown whether patient and/or procedural issues contributed to the event.Labeling review: the current instructions for use (ifu) states: precautions: when removing the external spiral support (beading) of the graft, the beading must be removed slowly and at a 90° angle to the graft.Rapid unwinding and /or removal at less than a 90° angle may result in graft damage.Do not use surgical blades or sharp, pointed instruments to remove the beading as this may damage the graft wall.If damage occurs, that segment of the graft should not be used.
 
Event or Problem Description

Brand Name
IMPRA CARBOFLO EPTFE VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key6652557
Report Number2020394-2017-00666
Device Sequence Number892209
Product Code DSY
UDI-Device Identifier00801741023262
UDI-Public(01)00801741023262(17)210622(10)VTAT0670
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/22/2021
Device Model NumberF7007TWS
Device Catalogue NumberF7007TWS
Device Lot NumberVTAT0670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2017
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by Manufacturer09/13/2017
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1